Global solutions to a quasilinear hyperbolic equation
MetadataShow full metadata
This article concerns the existence and decay of solutions of a mixed problem for a quasilinear hyperbolic equation which has its motivation in a mathematical model that describes the nonlinear vibrations of the cross-section of a bar.
CitationMiranda, M. M., Medeiros, L. A., & Louredo, A. T. (2020). Global solutions to a quasilinear hyperbolic equation. Electronic Journal of Differential Equations, 2020(100), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.